One-Signed Periodic Solutions of First-Order Functional Differential Equations with a Parameter
Ruyun Ma and
Yanqiong Lu
Abstract and Applied Analysis, 2011, vol. 2011, 1-11
Abstract:
We study one-signed periodic solutions of the first-order functional differential equation by using global bifurcation techniques. Where are periodic functions with , , is a continuous -periodic function, and is a parameter. and there exist two constants such that , for and for .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/843292.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/843292.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:843292
DOI: 10.1155/2011/843292
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().